On non compact FANR's and MANR's
Fundamenta Mathematicae, Tome 115 (1983) no. 3, pp. 223-227
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_115_3_223_227,
author = {Yukihiro Kodama},
title = {On non compact {FANR's} and {MANR's}},
journal = {Fundamenta Mathematicae},
pages = {223--227},
year = {1983},
volume = {115},
number = {3},
doi = {10.4064/fm-115-3-223-227},
language = {fr},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-115-3-223-227/}
}
Yukihiro Kodama. On non compact FANR's and MANR's. Fundamenta Mathematicae, Tome 115 (1983) no. 3, pp. 223-227. doi: 10.4064/fm-115-3-223-227
Cité par Sources :